By Topic

Strong diffusion approximations for recursive stochastic algorithms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
H. Pezeshki-Esfahani ; Nortel Technol., Nepean, Ont., Canada ; A. J. Heunis

Lai and Robbins (1978) prove strong diffusion approximations for the Robbins-Monro stochastic approximation algorithm. We show that similar strong approximations hold for stochastic algorithms at the level of generality proposed in the monograph of Benveniste, Metivier and Priouret (1990), wherein algorithms with generally discontinous right-hand sides driven by conditionally Markovian data are considered. The relevance of our result is demonstrated on an estimation algorithm with a discontinuous right-hand side which is used in data communication. The technique of adaptive delta modulation used in digital communication is considered

Published in:

IEEE Transactions on Information Theory  (Volume:43 ,  Issue: 2 )